# SDR IPXA2021051069140

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,986 hours, 9,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY EXIT LIGHTS BURNED OUTREMOVED AND REPLACED EMERGENCY EXIT LIGHTS IAW AMM 33-51-13-0401 OPS CHECK GOOD ESR: IPC 33-51-04-09B ITEM 50
